Couldn't find what you looking for?

TRY OUR SEARCH!

CAN U.T.I AFFECT YOUR MENSTRUAL PERIOD??BECAUSE I HAD THIS EXPERIENCE THAT I WAS HAVING U.T.I AND THEN I GOT SPOTTING AND THEN AFTER 2 DAYS IT WAS BROWN??WAS IT A PERIOD??BUT I'M SEXUALLY ACTIVE..OR WAS IT THE SIDE EFFECTS OF THE ANTIBIOTICS THAT I TOOK??

Loading...

Hallo,

Urinary tract infection can be very problematic and it can definitely cause problems with your menstruation. You have to know that many women get urinary tract infection more than once in their lifetime.  What kind of antibiotics are you using? Antibiotics can also mess with your menstrual cycle especial if you are using birth control pills with them. However the condition that you described in your post seems to me like you had your period but it wasn’t as usual because something is messing with your menstrual cycle. Try to avoid combining antibiotics and birth control pills if you are taking any. When is your period due? Do you use any kind of protection during sexual intercourse?

Reply

Loading...